# SDR ASAA2015020610577

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,642 hours, 9,502 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHOWS FAULT 73-31372, ECONOMIC, UPPER EGT SECTORS READING HIGH.  LEG 3,  ACFT GROUNDED.  PERFORMED TC78273000.  NO FAULTS FOUND ON NR 2 ENGINE.
